# SDR MASA200602511

- Difficulty date: October 31, 2006
- Submitted: December 5, 2006
- Operation: Air carrier
- Aircraft: N27318
- Make and model: Cndair CL6002B19
- Aircraft serial: 7318
- Aircraft time: 20,832 hours, 15,567 cycles
- System (JASC): 2760 · Drag Control System
- Part: Warning System
- Condition: Malfunctioned
- Location: Spoiler Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ASH 2872 PHX.  FLT SPOILER CAUTION ON LANDING.  MX RESET.
